# SDR 99T64R465EWA

- Difficulty date: October 15, 1999
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cargo Bay
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, UPPE CARGO COMPT STATION 1120 XCW 50 LEFT FLOORBEAM SEAT TRACK MOUNT POINT, AREA OF CORROSION.  (M)
